# SDR FDEA201705301548

- Difficulty date: May 30, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB2677
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E  XFS 397 OTBD STIFFENER IS CRACKED.  REMOVED AND REPLACED STIFFENER IAW SRM 51-33-01, VOL 2, AND EA. 8-5710-T0333527.
